# SDR DALA2020050402342

- Difficulty date: May 1, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N6712B
- Make and model: Boeing 757232
- Aircraft serial: 30484
- Aircraft time: 65,600 hours, 24,230 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lanyard
- Condition: Unsecure
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6712 2L DOOR WON'T ARM AT DEPARTURE. CORRECTIVE ACTION: FOUND STUCK LANYARD RESECURED OPS NML PER B-757 AMM 52-12. (7059332)
